Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 12, NWS Jackson, KY

February 28, 2011Pike County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Feb 28, 2011, 9:14 AM EST for Pike County, Kentucky. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 28, 2011, 9:14 AM EST (14:14 UTC)
Expired
Feb 28, 2011, 9:30 AM EST
In force
16 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pike County, KY

The radar

The Charleston,WV radar (KRLX), 100 km from the middle of the area, began a volume at 14:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 5:47 AM ESTTornado WatchSPC5 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 2.2 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2011-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2011-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WUUS53 KJKL 281414
SVRJKL
KYC195-281430-
/O.NEW.KJKL.SV.W.0012.110228T1414Z-110228T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
914 AM EST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PIKE COUNTY IN SOUTHEAST KENTUCKY...

* UNTIL 930 AM EST

* AT 909 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BOARD TREE TO ROCKHOUSE...AND
  MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FEDSCREEK...MOUTHCARD...WOODMAN...TOONERVILLE...ARGO AND PAW PAW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT DAMAGING WINDS...LARGE HAIL OR FLOODING TO THE NATIONAL
WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...
WHEN YOU CAN DO SO SAFELY.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM EST MONDAY AFTERNOON
FOR EASTERN KENTUCKY.

LAT...LON 3727 8233 3727 8234 3733 8250 3760 8215
      3759 8213 3756 8213 3756 8208 3754 8206
      3756 8204 3754 8203 3755 8197 3753 8196
      3752 8196
TIME...MOT...LOC 1414Z 270DEG 48KT 3757 8206 3734 8237
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 7:04 AM EST, 2 hours 10 minutes earlier.

Area forecast discussion, Feb 28, 7:04 AM EST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
704 AM EST MON FEB 28 2011

.SHORT TERM.../THE REST OF TODAY/

JUST SENT OUT A QUICK UPDATE OF THE ZONE FORECAST TEXT PRODUCT TO ADD
TORNADO WATCH 30.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TODAY THROUGH WEDNESDAY/

GOOD AGREEMENT AMONGST THE MODELS REGARDING THE SYNOPTIC PATTERN FOR
THE NEXT FEW DAYS. THE MAJOR CONCERNS FOR THIS MORNINGS FORECAST
WILL BE TWO FOLD. THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH
DAMAGING WINDS...AND PERHAPS AN ISOLATED TORNADO...WILL THE PRIMARY
CONCERNS...ESPECIALLY FROM MID MORNING THROUGH EARLY THIS AFTERNOON.
THE SECOND CONCERN WILL BE THE POSSIBILITY OF FLOODING. WITH THE
GROUND AROUND EASTERN KENTUCKY ALREADY SATURATED FROM A RAINFALL
LATE LAST WEEK...MOST IF NOT ALL THE RAIN THAT FALLS TODAY WILL
TRANSITION QUICKLY TO RUN OFF. THE PRIMARY CONCERN WILL BE LOCALIZED
FLASH FLOODING ASSOCIATED WITH THE STRONG TO SEVERE THUNDERSTORMS
THAT ARE EXPECTED LATER TODAY. WIDESPREAD RIVER FLOODING IS NOT A
MAJOR CONCERN AT THIS TIME. A BLEND OF THE GFS AND SREF MODELS WERE
USED TO CONSTRUCT THE FORECAST FROM EARLY THIS MORNING THROUGH
WEDNESDAY EVENING.

A STRONG COLD FRONT...A STRONG LOW LEVEL JET...AND A STEADY FEED OF
LOW LEVEL MOISTURE FROM THE GULF OF MEXICO...WILL BE THE TRIGGERS FOR
WIDESPREAD STRONG...AND AT TIMES SEVERE...THUNDERSTORMS TODAY. IT
LOOKS AT THIS TIME THAT THE HIGHEST LIKELIHOOD OF SEVERE WEATHER WILL
BE THE PERIOD FROM 16-21Z TODAY...WHICH COINCIDES WITH WHEN THE COLD
FRONT WILL BE MOVING ACROSS THE AREA. A 50-70KT LOW LEVEL JET IS
STILL FORECAST TO MOVE QUICKLY ACROSS THE AREA TODAY. THIS FEATURE
WILL LIKELY BE THE STRONGEST TRIGGER FOR STRONG TO SEVERE STORMS
TODAY...AS STRONG SOUTHERLY WINDS PUMP LARGE AMOUNTS OF MOISTURE INTO
THE AREA. THE LATEST MODEL DATA WAS IN SYNC WITH THE INHERITED
FORECAST...SO NO MAJOR CHANGES WERE REQUIRED. BASED ON THE LATEST
MODEL DATA AND REAL TIME SURFACE OBSERVATIONS AROUND THE OHIO AND
TENNESSEE VALLEY REGIONS...DECIDED TO BEEF UP WINDS FOR TODAY TO
ACCOUNT FOR CURRENT TRENDS. WINDS HAVE ALREADY BEEN GUSTING TO AS
HIGH AS 50MPH ON A COUPLE OF RIDGE TOP LOCATIONS IN THE FORECAST
AREA...SO THE UPDATED WIND FORECAST SEEMED JUSTIFIED.

ONLY MINOR ADJUSTMENTS WERE NEEDED WITH THE TEMPERATURE AND DEW POINT
FORECASTS AS WELL. SOME TWEAKS WERE NEEDED TO COME INTO BETTER
AGREEMENT WITH SURROUNDING OFFICES...BUT OVERALL THE HOURLY TEMPERATURES
AND DEW POINTS SINCE MIDNIGHT TONIGHT HAVE BEEN IN LINE WITH THE
LATEST MODEL DATA...SO THE PREEXISTING FORECASTS FOR THOSE TWO
ELEMENTS WERE KEPT PRETTY MUCH AS IS.

.LONG TERM.../WEDNESDAY NIGHT THROUGH SUNDAY/

UNDER BENIGN RELATIVELY ZONAL FLOW ALOFT...LARGE SURFACE HIGH
PRESSURE WILL MOVE FROM THE GREAT LAKES ON WEDNESDAY NIGHT TO NEW
ENGLAND THURSDAY NIGHT...BRINGING DRY WEATHER LOCALLY. A MID/UPPER LEVEL
IMPULSE CROSSING THE ROCKIES ON FRIDAY WILL LEAD TO SURFACE LOW
DEVELOPMENT OVER TX AND MOVE NE TO OH BY LATE SATURDAY...WITH A COLD
FRONT TRAILING SW FROM THE LOW. OUR PROBABILITY OF PRECIP WILL
INCREASE FROM FRIDAY TO SATURDAY EVENING IN THE WARM AIR ADVECTION
ZONE WITH THE COLD FRONT APPROACHING.

SIGNIFICANT MODEL DISCREPANCIES STILL EXIST...ESPECIALLY FROM
SATURDAY NIGHT ONWARD. THE ECMWF IS WANTING TO DEVELOP A CLOSED UPPER
LOW FROM THE WAVE AS IT MOVES OVER THE MISSISSIPPI RIVER TO THE
TENNESSEE VALLEY. HOWEVER...THIS IS NOT AS EXTREME AS THE SOLUTION
FROM 24 HOURS AGO...WHEN THE LOW CLOSED OFF FURTHER SW...AND IT IS
CLOSER TO THE GFS SOLUTION. NEVER-THE-LESS...FORECAST CONFIDENCE IS
LOW FOR THE WEEKEND...ESPECIALLY SUNDAY...AND HAVE STILL USED A
COMPROMISE.

&&

.AVIATION.../12Z TO 12Z/...UPDATED

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL BE THE PRIMARY CONCERN
FOR THE TAF SITES THIS MORNING. SOME OF THE STORMS WILL BE CAPABLE OF
PRODUCING DAMAGING WINDS AND HEAVY RAINFALL. WINDS AHEAD OF THE
STORMS WILL BE OUT OF THE SOUTH AT 10 TO 20 MPH WITH GUSTS OF 30 TO
40 MPH POSSIBLE. MVFR CONDITIONS WILL PREVAIL AFTER 13 OR 14Z
TODAY...WITH LOCALIZED IFR CONDITIONS POSSIBLE WHERE THE STRONGEST
THUNDERSTORMS OCCUR. THE STORMS WILL BE MOVING ACROSS EASTERN
KENTUCKY THROUGH EARLY THIS AFTERNOON...AS A COLD FRONT SWEEPS ACROSS
THE AREA. WINDS WILL SHIFT TO THE WEST AND GRADUALLY SUBSIDE AFTER
THE FRONT EXITS THE AREA AROUND 22Z TODAY. SUSTAINED WINDS OF 10 TO
15 MPH WILL BE POSSIBLE BEHIND THE FRONT THROUGH ABOUT 4Z TONIGHT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 1 PM EST THIS AFTERNOON FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

FLOOD WATCH UNTIL 6 PM EST THIS EVENING FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...AR
LONG TERM....HAL
AVIATION...AR
Hazardous weather outlook, Feb 28, 5:59 AM EST, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
559 AM EST MON FEB 28 2011

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-011400-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
559 AM EST MON FEB 28 2011

...TORNADO WATCH 30 IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

A MAJOR SEVERE WEATHER OUTBREAK IS POSSIBLE TODAY. THUNDERSTORMS TODAY
WILL BRING THE THREAT OF WIDESPREAD DAMAGING WINDS...ALONG WITH SOME
HAIL AND A THREAT FOR ISOLATED TORNADOES. IN ADDITION...HEAVY RAIN
OF 1 TO 3 INCHES MAY RESULT IN FLASH FLOODING AND GENERAL FLOODING OF
SMALL CREEKS AND STREAMS. ROCK AND MUD SLIDES WILL ALSO BE POSSIBLE
TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RUNOFF FROM THE RAIN ON MONDAY AND MONDAY NIGHT WILL CAUSE MANY AREA
RIVERS TO QUICKLY RISE...WITH SOME RIVERS POSSIBLY REACHING FLOOD
STAGE ON TUESDAY.

A FEW THUNDERSTORMS WILL BE POSSIBLE SATURDAY AND SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER AND
FLOODING TODAY TO THE JACKSON WEATHER OFFICE.

AR

In the hours before

Local storm report, Feb 28, 8:31 AM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
831 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     BEATTYVILLE             37.58N 83.71W
02/28/2011                   LEE                KY   PUBLIC

            THE LEE COUNTY SUPERINTENDENT REPORTED THAT ALL OF THE
            SHOOLS COUNTY WIDE WERE WITHOUT POWER DUE TO THUNDERSTORM
            WIND GUSTS.

&&

AR
Local storm report, Feb 28, 8:53 AM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
853 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     TSTM WND DMG     4 W SALYERSVILLE        37.75N 83.14W
02/28/2011                   MAGOFFIN           KY   FIRE DEPT/RESCUE

            ONE DOUBLE WIDE TRAILER WAS BLOWN OVER AND HAD ROOF BLOWN
            OFF. ONE SINGLE WIDE TRAILER HAD MOST OF ITS ROOF BLOWN
            OFF. ONE LARGE APPLE TREE WAS UPROOTED. THE DAMAGE
            HAPPENED AT LONG BRACH JUST WEST OF SALYERSVILLE.

&&
Local storm report, Feb 28, 8:54 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
854 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 AM     TSTM WND DMG     4 W SALYERSVILLE        37.75N 83.14W
02/28/2011                   MAGOFFIN           KY   FIRE DEPT/RESCUE

            ONE DOUBLE WIDE TRAILER WAS BLOWN OVER AND HAD ROOF BLOWN
            OFF. ONE SINGLE WIDE TRAILER HAD MOST OF ITS ROOF BLOWN
            OFF. ONE LARGE APPLE TREE WAS UPROOTED. THE DAMAGE
            HAPPENED AT LONG BRANCH JUST WEST OF SALYERSVILLE.

&&
Special weather statement, Feb 28, 8:57 AM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
857 AM EST MON FEB 28 2011

KYZ084>088-115>118-281500-
WHITLEY-MCCREARY-PERRY-CLAY-LESLIE-LETCHER-KNOX-HARLAN-BELL-
857 AM EST MON FEB 28 2011

...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 1000 AM EST MONDAY MORNING...

   SOUTHEASTERN PERRY...
   SOUTHEASTERN CLAY...
   LESLIE...
   SOUTHERN LETCHER...
   KNOX...
   HARLAN...
   SOUTHERN WHITLEY...
   SOUTHEASTERN MCCREARY AND
   BELL.

AT 857 AM EST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FREW TO STRUNK...OR ALONG A LINE EXTENDING FROM 7
MILES EAST OF HYDEN TO 8 MILES NORTHEAST OF ONEIDA...MOVING SOUTHEAST
AT 40 MPH.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO 1 INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

SHALLENBERGER
Local storm report, Feb 28, 9:07 AM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
907 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HAIL             PIKEVILLE               37.48N 82.51W
02/28/2011  M0.25 INCH       PIKE               KY   PUBLIC

            HOSPITAL IN PIKEVILLE REPORTED PEA SIZED HAIL FOR A BRIEF
            TIME.

&&
Local storm report, Feb 28, 9:10 AM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
910 AM EST MON FEB 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     HAIL             PIKEVILLE               37.48N 82.51W
02/28/2011  E1.00 INCH       PIKE               KY   PUBLIC

            QUARTER SIZED HAIL WAS REPORTED IN PIKEVILLE.

&&

AR

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 6:02 AM ESTSevere Thunderstorm WarningJKLBath, Fleming28 min
Feb 28, 6:25 AM ESTSevere Thunderstorm WarningJKLBath, Estill, Menifee, Montgomery, Powell, Rowan50 min
Feb 28, 6:30 AM ESTSevere Thunderstorm WarningJKLBath, Fleming, Rowan45 min
Feb 28, 6:36 AM ESTTornado WarningJKLFleming, Rowan24 min
Feb 28, 7:08 AM ESTTornado WarningJKLPowell, Wolfe22 min
Feb 28, 7:15 AM ESTSevere Thunderstorm WarningJKLBath, Elliott, Estill, Jackson, Johnson, Lee and 8 more45 min
Feb 28, 7:30 AM ESTTornado WarningJKLBreathitt, Magoffin, Morgan, Wolfe30 min
Feb 28, 7:41 AM ESTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, McCreary, Owsley, Pulaski and 3 more49 min
Feb 28, 7:41 AM ESTSevere Thunderstorm WarningJKLBreathitt, Floyd, Jackson, Johnson, Lee, Magoffin and 4 more49 min
Feb 28, 8:41 AM ESTSevere Thunderstorm WarningJKLFloyd, Martin, Pike34 min
Feb 28, 8:43 AM ESTSevere Thunderstorm WarningJKLFloyd, Knott, Letcher, Perry, Pike47 min
Feb 28, 9:13 AM ESTSevere Thunderstorm WarningJKLBell, Clay, Harlan, Knott, Knox, Leslie and 4 more32 min
Feb 28, 11:38 AM ESTAreal Flood AdvisoryJKLBell, Clay, Estill, Harlan, Jackson, Knox and 8 more6 hr
Feb 28, 1:00 PM ESTAreal Flood WarningJKLJackson, Laurel, Pulaski, Rockcastle6 hr
Feb 28, 1:17 PM ESTAreal Flood AdvisoryJKLBath, Breathitt, Clay, Elliott, Estill, Fleming and 19 more6 hr
Feb 28, 1:53 PM ESTRiver Flood AdvisoryJKLEstill, Powell47 hr
Feb 28, 2:47 PM ESTAreal Flood WarningJKLHarlan, Letcher6 hr
Feb 28, 5:12 PM ESTRiver Flood WarningJKLKnox21 hr
Feb 28, 5:12 PM ESTRiver Flood WarningJKLWhitley42 hr
Feb 28, 5:19 PM ESTRiver Flood AdvisoryJKLClay15 hr
Feb 28, 5:34 PM ESTRiver Flood WarningJKLEstill36 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.